# SDR SWIA201439799

- Difficulty date: October 17, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E IS CHAFED AT OTBD SIDE.  C-CHECK, BLENDED, FOUND WITHIN LIMITS AND RESTORED FINISH TO LT INBD FLAP VANE L/E OTBD SIDE IAW REO.
